advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Chula Vista, California, USA:

I was diagnosed with type 2 diabetes about six months ago which is now treated with Actos [pioglitazone], and I am concerned because my vision seems to be blurry, and I have to blink a few times so that it is clear. I have seen my doctor who says not to worry. Is this normal?

Answer:

For the first months after the initial diagnosis of diabetes, it is common to have blurry vision that lasts until metabolic control is restored. It is due to the change in the refractory capacity of the lens of the eye secondary to acute hyperglycemia and has no chronic effect. Visual capacity usually returns to what it was before diabetes was diagnosed.

MS

DTQ-20010629183302
Original posting 11 Jul 2001
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:24
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.